Journal of Inequalities and Applications
Volume 6 (2000), Issue 2, Pages 227-245
Nonlinear variational inequalities of semilinear parabolic type
1Division of Mathematical Sciences, Pukyong National University, Pusan 608-737, Korea
2Department of Mathematics, Pusan National University, Pusan 609-739, Korea
Received 10 August 1999; Revised 29 October 1999
Copyright © 2000 Jin-Mun Jeong and Jong-Yeoul Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The existence of solutions for the nonlinear functional differential equation governed by the variational inequality is studied. The regularity and a variation of solutions of the equation are also given.